Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What treatment should I take for excess facial hair ?

hi dr plz finally suggest me ihave axcess hair on face , axcess scalp hair falling & have so small breast size tell me what i do all problem will solve thanks
Asked On : Wed, 13 Jul 2011
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
Consult endocrinologist as it seems that you might have hormonal imbalance and thyroid problem.
After hormonal study he will suggest line of treatment.
ok and bye.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u have androgen excess
it is very common now a day
u need to combine treatment from dermatologist and endocrinologist
for facial hair u need to go for laser hair removal and for scalp some lotion depend upon its stage
for breast ,it is difficult to say without report
it may be due to familiar or heredity factor also .

dr gaurav patel ,ahmedabad
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor